# SDR USAA2012052400004

- Difficulty date: May 10, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 22,123 hours, 9,521 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725130000200
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK - ELONGATED HOLE ON RIGHT WING LOWER FUEL ACCESS PANEL 640KB BETWEEN WS 8268 TO WS 8744 & BETWEEN WING RIB 15 TO RIB 16.  REPLACED RIGHT WING LOWER FUEL ACCESS PANEL 640KB IAW A319 SRM 51-72-11.
